# SDR SWIA2025090200026

- Difficulty date: March 30, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION VISIBLE UNDER STGR 22L BETWEEN FS349 - FS364.  REPAIRED STGRINGER 22L SPLICE BETWEEN FS349-FS364 IAW SRM 53-00-03-201-001 A01 AND SRM 51-42-06-001-001 A01, LEAK CHECK PASSED.COMPLIED WITH TASK 51-900-1002-SKY.
